# SDR 04FDEA02900

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 79,191 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop
- Part number: ARC0154
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP REWORK OF UPSTOP MOUNT HOLE IN ARC0154 HINGE ASSY.  COMPLIED WITH E.A.8-5750-82056.
